Efficiency analysis of double perturbed pairwise comparison matrices

Ábele-Nagy, Kristóf and Bozóki, Sándor and Rebák, Ö (2018) Efficiency analysis of double perturbed pairwise comparison matrices. JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, 69 (5). pp. 707-713. ISSN 0160-5682 10.1080/01605682.2017.1409408

[img]
Preview
Text
Abele_707_3204618_ny.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 21 Nov 2018 08:50
Last Modified: 21 Jul 2019 13:38
URI: http://eprints.sztaki.hu/id/eprint/9458

Update Item Update Item